Avatar universal
Puzzled
Hi, I have been having these really bad head aches and my head hurts so bad that I have a spot on my temple that bleeds should I be worried  because I take two 800mg ibprofeun and it doesnt help at all wat should I do??
Cancel
1 Answers
Page 1 of 1
1340994 tn?1374197577
Call your doctor for an appointment.  Explain it's the worst headache of your life and ibuprofen isn't helping.  Plus describe the bleeding..  This is urgent and possibly an emergency.  
Comment
Cancel
1340994 tn?1374197577
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
144586 tn?1284669764
Blank
7530528 tn?1428275172
Blank
TX
1780921 tn?1462244109
Blank
Queen Creek, AZ